MathSciNet Relay Station
MathSciNet bibliographic data
MR390964 53C20 (32H25)
Goldberg, S. I.; Ishihara, T.; Petridis, N. C. Mappings of bounded dilatation of Riemannian manifolds. J. Differential Geometry 10 (1975), no. 4, 619–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement